# SDR FDEA202012053040

- Difficulty date: December 5, 2020
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N726FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 575
- Aircraft time: 55,428 hours, 29,016 cycles
- Engine: Pwa PW4158
- Engine time: 6,600 hours, 4,037 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: None
- Part number: PW41583
- Part serial: 724803
- Condition: Failed
- Location: Zone 600
- Part time: 39,341 hours, 35,381 cycles
- Component: Engine, 41583
- Component part number: PW41583
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J, M
- Precautionary procedure: E, A

## Discrepancy

CLIMBING THRU 14000 ON DEPARTURE OUT OF KORF #2  ENGINE SLEZED EPR ROLLED BACK TO 0, NI INDICATED  13.5 % N2 WAS 0 ,EGT SPIKED TO 790 DEG, LOW OIL  PRESS LIGHT ILLIMINATED. DIVIERTED TO KRIC AFTER  DECLIARING EMERGENCY.   #2 ENGINE REPLACEMENT.
